IGB

Connexion

(Article of periodic en Anglais - 1991)

Document title

Multicollinearity and parameter estimation in simultaneous-equation models of fluvial systems

Authors(s) and Affiliation(s)

RHOADS B. L. ;

Abstract

This study demonstrates that the utility of simultaneous-equation analysis is limited for fluvial systems by inherent multicollinearity among hydrologic and morphologic variables

Source

Article of periodic

published at : Geographical analysis / ISSN 0016-7363

Editor : Ohio State University Press, Columbus, OH - ETATS-UNIS (1969)

Millesime : 1991, vol. 23, no4 [pp. 346-361]

Bibliographic references : 35 réf.

Collation : Illustration ;

Language

Anglais

INIST-CNRS, Cote INIST : 17078

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 1992.
Refdoc record number (ud4) : 6155465 : Permanent link - XML version
Powered by Pxxo